This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am hoping someone can help me out as I am coming to a loss as to what has been going on.....I've posted about this in the std forum but we have ruled those out so that is why I am posting here.
it's a bit of a long story to get it all in so bare with me...
I had unprotected sex at the turn of the year. (I have put this in as it explains some of the ways of my thinking) at the end of January I started to have symptoms of the following, urgency to urinate, pain beginning in my lower back and traveling down the side and into my groin., pain in the base of my penis, and an irritation at the tip, not feeling like I had finished at ties after I had urinated.
I initially got myself tested post 4 weeks when these results came back clear I visited the doctor and they had said that I would be sent for a scan to rule out kidney stones.
still having symptoms and waiting for the scan I got retested at post nine weeks for stds that came back clear again.
I then had the scan and then went back the doctors for the results. at this point the urgency to pee and not feeling like I had finished had gone, the pain had more become an ongoing abdominal pain. that comes and goes
it was fiery around the groin. dull around the upper front abdomen and also sharp around the kidney area. the results of the scan came back fine. I was although having occasionaly still the pain in the penis. I said all to the doctor and they thought it may be ibs that was causing the problem.
I have a condition called myasthenia gravis, so am on medication that can play havoc wit the bowels so we stop this for a few days to see if it all stopped it didn't, so I went back and we then decided that I would take a supplement to see if helped calm the abdominal pain down, they kept discarding the pain in the penis.
also another symptom or so that had come around was that I was havng aces around my armpits that I was having. no lumps no bumps. also an itch behind my knees and in the grove of my elbows at times.
I took the supplement for a month and went back where they then prescribed another medication called mebervine.
I also had further std testing at post 15 weeks. hiv, syphilis, chlamydia, gonahreea and trich all have come back clear.
I took the mebervine for the month like told, but still I am having symptoms. they also did some blood tests at this point.
I went back to the doctor and explained. I had seen my neuro regarding my myasthenia and mentioned he said it may be the meds I take and to grin and bare regarding the abdominal pains and wasn't interested in anything else.
doctor said the same I pushed for answers on the penis pain. they said that prostatitis was a no because I was to young (I am 34) they said the penis pain would maybe be neuropathical pain and they wouldn't give me anything because it would makeme drowsey. and nothing more they could do.
now the itchiness behind my knees seems to have become a sort of numb burny pain around the bottom of my testicles inside of my thighs and the bottom of my bottom. im having the irritation pain still at the tip of my penis and occasionaly pain at the base. most of the abdominal pain seems to have sided but still have some at the side near my kidney that comes and goes very quickly but sharply. still have the itchness behind the knees and elbows and the aches around the armpits. like I said stds have come back clear never any discharge or pain to urinate no marks no cuts no lumps or anything.
just felt my testicles and can't feel any bumps there neither/
really I am at a complete loss.
can anyone give any suggestions, I have checked symptoms sites but it seems neither one thing or another, and I just feel like someone is missing something somewhere
Hi and welcome. Since all the testing came back negative then your symptoms could be from your Myasthenia gravis. This is an autoimmune disorder and responsible for the sending of signals. It produces antibodies that block muscle cells from recieving signals.
I would focus more on this being cause.
Did all this start after your encounter or were some already there before. Now think real hard about this question.
the pain around the kidney area - I have had before, but not for as long and when I went to a previous doctor (4 or so years agao and before the mg flair up they stated they thought it would be muscular.
the abdominal pains I suppose yeas with meds I take had them in the run up but not to the severity or at points in the same places
everything else is all new since post encounter. the concern has always been the fact that the symptoms kicked in 4 weeks after especially the penis pains. testing has all come clear for stds so I am trying to look away from that and try and find another solution to what is wrong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.